# SDR C2XA02BT065

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 2,150 hours, 1,583 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 3601133500230
- Part serial: 227815
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO3264, CREW REPORTED ENGINE NUMBER ONE FIRE DETECTOR FAILED ON EICAS.....MAINTENANCE REMOVED AND REPLACED ENGINE NUMBER ONE FIRE DETECTOR IAW EMB145 AMM #26-11-01. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
